RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 5  


Convex domains with noncompact automorphism groups
È. Bedford, S. I. Pinchuk
3
Orbital equivalence of integrable Hamiltonian systems with two degrees of freedom. A classification theorem. II
A. V. Bolsinov, A. T. Fomenko
27
Theorems on the existence of an implicit function in the theory of necessary and sufficient conditions for an extremum
S. V. Burtsev
79
On a nonlinear electrolysis problem
S. I. Pokhozhaev
103
Classification of closed minimal networks on tetrahedra
I. V. Ptitsyna
119
Linear stability of equilibria of a fluid that is a nonconductor of heat
V. I. Yudovich
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019